City Research Online

Items where Author is "Benson, D. J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Benson, D. J., Kessar, R. and Linckelmann, M. (2017). On blocks of defect two and one simple module, and Lie algebra structure of HH¹. Journal of Pure and Applied Algebra, doi: 10.1016/j.jpaa.2017.02.010

Benson, D. J. and Linckelmann, M. (2005). Vertex and source determine the block variety of an indecomposable module. Journal of Pure and Applied Algebra, 197(1-3), pp. 11-17. doi: 10.1016/j.jpaa.2004.08.032

This list was generated on Thu Feb 27 04:56:52 2020 UTC.